# SDR CNMA20090028

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, INBD HINGE STRUCTURE UNDER PANEL 535JL, SUPPORT CRACKED. REPLACED SUPPORTS CRACKED UNDER PANEL 535JL IAW SRM 51-35-01 VOL II REV 93.
